MAUDE Adverse Event Report: MEDTRONIC DOMINICANA APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE; ELECTRODE, NEEDLE

MEDTRONIC DOMINICANA APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE; ELECTRODE, NEEDLE
Model Number 8228052
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: analysis mentioned that the device was placed in a small resealable bag and returned wrapped in a yellow biohazard bag.There were no traces of contamination observed on the returned device.However (upon return), it was observed that the lead wire contact was not exposed/flush to the c-clip body opening.When returned, the contact was recessed inside the c-clip body by approximately 0.05 inches from the c-clip opening.The resistance shall be less than 25 ohms end to end, and the actual measurement was 11.9 ohms which was in specification.The complaint was confirmed, due to an out of specification condition.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during thyroidectomy procedure there was no noticeable damage on the product package.A new unit of aps electrode was opened.Once the surgeon attached the aps to the vagus, there was no baseline reading as the machine couldn¿t detect the electrode.Checked the aps and there was no visible electrode in aps clip.Surgeon open new aps and everything worked fine.There was no patient impact.
 
Additional Manufacturer Narrative
H6: previously added imdrf annex code d16 is no longer valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
APS¿ (AUTOMATIC PERIODIC STIMULATION) ELECTRODE
Common Device Name
ELECTRODE, NEEDLE
Manufacturer (Section D)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR  11500
Manufacturer (Section G)
MEDTRONIC DOMINICANA
zona franca de san isidro
carretera san isidro, km 17
santo domingo 11500
DR   11500
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key22711180
Report Number9612501-2025-02106
Device Sequence Number15848802
Product Code GXZ
UDI-Device Identifier00763000034085
UDI-Public(01)00763000034085(17)290303(10)0230960534
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8228052
Device Catalogue Number8228052
Device Lot Number0230960534
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date08/05/2025
Supplement Report FDA Received Date10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown